Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Memory Loss With Certain Medication?

Memory Loss With Certain Medication?

Hi there ladies & gents. I have just joined this group and it seems really nice and welcoming
I was going to ask something, has anyone had any sort of memory trouble when taking the lamotrigine medication? I was on 100mg 3 times a day and my memory really did seem faint. I was getting really worried about this but the doctors didn't really do anything about it. I have had the lamotrigine decreased as I am taking a higher dose of keppra now but really would like someone to write back if they… read more

A MyEpilepsyTeam Member said:

Memory loss is a common one. I take Vimpat and Frisium for my seizures and have other meds as well.

Memory loss is both medication and seizure related. Normally I would make S To Do list and check things off as I went so I could always look back at my notes.

Take notes, record what you can if that will help. Use a reminder app if you have an iPhone or Android device and alarms as medication reminders.

Any technique that will help you when you have a foggy memory.

posted over 5 years ago
A MyEpilepsyTeam Member said:

Hi @A MyEpilepsyTeam Member. Memory loss happens from both seizures and the side effects from meds your on. It maybe harder remembering take awhile to get close to your normal self, after a seizure than just your meds .

But then again depending on what brand of meds and how much milligrams your taking can depend on your memory issues too.

posted over 4 years ago
A MyEpilepsyTeam Member said:

Your welcome . Happy to hear that it help. I wasn’t even sure if I was clear at explaining.

posted over 4 years ago
A MyEpilepsyTeam Member said:

Been on Lamictol brand name 24 yrs with no problem at all besides getting sz free since started taking, have no memory or anything from taking, live a normal healthy life way should be,I also take brand name tegretal to no problem,

posted over 4 years ago
A MyEpilepsyTeam Member said:

I also am on the lamitcal medicine, and yes I noticed I also seem to get far more "junior moments " ( never a senior moment, always a junior moment) then I had in the past.
Welcome to the junior moment club, Lol !!!

posted over 4 years ago
Already a Member? Log in